# SDR QXEA200400773

- Difficulty date: November 13, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 7,800 hours, 8,608 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUEL PANEL 522AT HAS ALL COUNTERSINK THAT HAVE PITTING CORROSION.  REPLACED IAW WORK CARD 500ME2860266.
